# SDR ASAA12511193

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 13,310 hours, 4,247 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT DATA SHOWS EGT IS TRENDING TOWARDS ESTABLISHED THRESHOLD.  REPLACED ALL 10 APU FUEL NOZZLES AND SHROUDS PER MM 49 31 14.  LEAK CHECK GOOD.  NOTE: 1EA FUEL SHROUD DID HAVE A BURN HOLE IN IT.
